DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/1664

Title: Jack superpolynomials: physical and combinatorial definitions
Authors: Desrosiers, P.
Lapointe, L.
Mathieu, P.
Keywords: supersymmetric quantum mechanics
symmetric superpolynomials
Issue Date: Nov-2004
Publisher: Springer Netherlands
Citation: Czechoslovak Journal of Physics 54 (11): 1223-1228
Abstract: Jack superpolynomials are eigenfunctions of the supersymmetric extension of the quantum trigonometric Calogero-Moser-Sutherland Hamiltonian. They are orthogonal with respect to the scalar product, dubbed physical, that is naturally induced by this quantum-mechanical problem. But Jack superpolynomials can also be defined more combinatorially, starting from the multiplicative bases of symmetric superpolynomials, enforcing orthogonality with respect to a one-parameter deformation of the combinatorial scalar product. Both constructions turn out to be equivalent
Description: Lapointe, L. Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/1664
ISSN: 0011-4626
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback